T Nation

Water Retention/Gyno Question from Sustanon

Hi guys,

I’ve been taking TRT dose of Sustanon 250 1 ML a week for about 6 weeks. All was going well until my last pin, on Wednesday. My shoulder swelled up and became hard/tender for over a week, and then I noticed my elbow and chest were swollen. I ended up going to Urgent care and got a Ultrasound and X-ray to make sure it wasn’t a blood clot. They told me no blood clot, but I have edema (water retention) in there. My shoulder is better now and elbow swelling went down, but there is still a wrinkle/ slight swelling at the side of my nipple about 2-3 inches. Does this look like gyno developing or just left over water retention?

Ok, I assume your TRT is home prescribed? It’s odd to see a dose that high for actual TRT and then it’s sustanon which was formulated for trt but not that high of a dose. Most domestic (USA) trt is done with test cypionate.

What I am getting at is , where did you get your sust from, I assume an UGL. As in you did not go get it at the pharmacy? With any UGL product their manufacturing practices can be all over the place. The whole thing about your side (arm and chest area) swelling up makes me think the injection crashed once you injected it. Basically the Testosterone went from being dissolved and carried in the oil back into a crystal form inside the muscle. So you have these tiny crystals of test in your muscle slowly cutting from the inside as it slowly gets absorbed. It happens. It isn’t life threatening itself. But it does suck and definitely hurts and aches. That is one possibility and is pretty common for UGL level products.

Now if this swelling was from an abundance of estrogen then you should see water retention all over, not localized. You could still have estrogen issues but localized isn’t something usually associated with it…

Now gyno in just one tit or nipple most definitely does happen. Again I dont think you would have issues with your level of dose but just be aware.

Really it sounds like you took an injection in a very sensitive spot OR you took an injection in an area still recovering from a previous injection.
Keep in mind all of this is based off your description and my experience. I am not a doctor! That was the second most likely possibility.

Out of curiosity, what is your AAS history? Have you run cycles before? Or is this trt your first dance so to say?